# SDR SWAA2021051872858

- Difficulty date: May 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 57,182 hours, 33,856 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B FOREFLAP LOWER SURFACE HAS APROX 1' CRACK WITH ASSOCIATED DELAMINATION 5' FROM TRAILING EDGE AND 72' FROM O/B END. MARKED ; / COMPLIED WITH EA 21-157-01315; COMPLIED WITH EA 21-157-01315; COMPLIED WITH EA 21-157-01315
